# SDR C2XA02TY023

- Difficulty date: February 6, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 10,914 hours, 8,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 14533990403
- Part serial: NA
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled 1C inspection, the upper rotation arm on the cabin door was found gouged. Maintenance blended the damage, performed dye penetrant inspection (no defects noted) and restored protective finish. I/A/W-EMB-GST-0360/02, repair procedures are satisfactory and aircraft will be released upon complection of inspection.
